EXACTECH, INC. TRULIANT PS CEM FEM PS CEM LEFT SZ 3.5; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Back to Search Results |
| Catalog Number |
02-020-11-0235 |
| Medical Device Problem Code |
Loosening of Implant Not Related to Bone-Ingrowth (4002)
| Health Effect - Clinical Codes |
Failure of Implant (1924); Scar Tissue (2060); Osteolysis (2377)
| Date of Event |
06/24/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Report number: 1038671-2024-01064 multiple mdr reports were filed for this event, please see associated reports: 1038671-2024-01064.D10 concomitant devices: (b)(6), 02-022-45-3535 - truliant tib fit tray cem sz 3.5f / 3.5t.(b)(6), 02-012-60-1425 - tru stem ext 14mm x 25mm.(b)(6), 02-020-11-0235 - truliant ps cem fem ps cem left sz 3.5.(b)(6), 204-70-00 - tibial stem ext.Screw.(b)(6), 200-02-35 - three peg patella 35mm.The reason for the revision reported cannot be confirmed from the information provided but may be the result of prosthesis wear and femoral loosening or due to inclusion of the polyethylene in the packaging recall.Potential contributions of user and patient-related considerations to the event could not be assessed as the devices were not available for evaluation and images and radiographs were not provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.
Event or Problem Description
It was reported via legal documentation that approximately 54 months after a left total knee replacement procedure, the patient underwent a revision procedure to address polyethylene wear and poly recall with subsequent loosening of femoral component.Patient experienced scar tissue, osteolysis and failure of implant.Revision surgery operative notes were provided.Post operative diagnosis noted wear of the implant.Patient left the operating room in stable condition.No further issues or complications were reported.No additional information is available.